# SDR N6WA20140612003

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 15,427 hours, 10,143 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENG WAS SHUT DOWN IN FLIGHT DUE TO HIGH OIL TEMP.  R & R OIL LEVEL TEMP SENSOR IAW AMM 79-31-01.  OPERATIONS CHECKED GOOD.
